Has anyone had long term side effects of Geodon. I have been of of the medicine for 5 weeks. I have had slurred speech for six months (assumed it was the Geodon). The slurred speech is still present. I also have a crokked smile and had one hand tremor. My neurologist blames the Geodon for the slurred speech and crooked smile. I see him Monday about the tremor. Has anyone had long term side effects of Geodon? I had a MRI which was negative, but am concerned that I might have a degenerative neurological disease. Please help.
12 Mar 2010
Please see the link below for reviews ... you may find these useful.
1 Aug 2012
Are you still having the side effects to this med? My friend developed tardive dyskinesia after being on geodon 18 months. It is a very rare long term side effect and it is difficult trying to find anyone else that is dealing with this same movement disorder. She also had a mri and also a brain scan that came up negative. Her doctors removed her from all her meds and has since put her on klonopin to hopefully relieve some of her symptoms. At this point this is considered a permanent side effect. The symtoms you described above are all something she has experienced at one time or another in the past two + months. Have you been able to find more resources in regards to this side effect? Any responses are greatly appreciated.
7 Sep 2014
I was on the med about 2-3 years. Ive been off of it a little over a year. I now have chronic urticaria or dermatographic urticaria. It developed within days of quitting the med. While i was on it i had severe panic attacks about 30 minutes after taking it. Muscle twitches. My vision was not right. Once i seen the door frame crooked but everything else normal. I would sleep walk and once almost drank hydrogen peroxide in my sleep. I tried to tell the doctor but he said that the med couldnt do that. I became more and more depressed. My oopinion is that its a very harmful drug and does more harm than good.it made me confused and i was frustrated that the doctor wasnt listening to me. It was life altering in a very negative way. Ruined my life... almost.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My PSA went from 4.2 to 3.45, so I am pleased about that but am a bit worried about long term side effects. thanks
1 answer • 14 Jul 2010
... this possible? Could this side effect start after this long? She only takes 1 a day. She has just turned 14
1 answer • 5 Mar 2011
I do not and have not slept much at night for 15 years and carbamazepine helps A LOT but am worried about the LONG term side effects.
1 answer • 11 Nov 2011
I have been taking Abilify 2mg for a countless number of years (10 maybe?) and am concerned about long-term side effects. Help!
2 answers • 15 Aug 2013